# SDR ASAA2014022507086

- Difficulty date: February 25, 2014
- Submitted: March 7, 2014
- Operation: Air carrier
- Aircraft: N760AS
- Make and model: Boeing 737-4Q8
- Aircraft serial: 25098
- Aircraft time: 67,646 hours, 38,751 cycles
- System (JASC): 4910 · APU Cowling/Containment
- Part: Stiffener
- Part number: 6546579531
- Condition: Corroded
- Location: Bs 1128
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

APU BAY INLET CUTOUT AFT OTBD ANGLE CORRODED FOUND DURING AFT STRAP REPAIR. ACFT GROUNDED.  APU BAY INLET CUTOUT AFT OTBD ANGLE REMOVED.  FABRICATED NEW AND INSTALLED IAW SRM 51-40-02-0G-0 AND 51-40-05-0G, 0 W, .6 O, .06 R, 0 L ,1" D .06.
